RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Popov, Anton Yur'evich

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 63
Presentations: 27

Number of views:
This page:3422
Abstract pages:17805
Full texts:6010
References:1526
Head Scientist Researcher
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person8659
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:popov.a-yu
https://mathscinet.ams.org/mathscinet/MRAuthorID/237505

Publications in Math-Net.Ru
2020
1. A. Yu. Popov, “Two-sided estimates of the central binomial coefficient”, Chelyab. Fiz.-Mat. Zh., 5:1 (2020),  56–69  mathnet
2. A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii, “On the Ramsey–Cass–Koopmans problem for consumer choice”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 182 (2020),  39–44  mathnet
3. E. D. Alferova, A. Yu. Popov, “Two-Sided Estimates of the $L^\infty$-Norm of the Sum of a Sine Series with Monotone Coefficients $\{b_k\}$ via the $\ell^\infty$-Norm of the Sequence $\{kb_k\}$”, Mat. Zametki, 108:4 (2020),  483–489  mathnet; Math. Notes, 108:4 (2020), 471–476  isi  scopus
4. A. P. Mashtakov, A. Yu. Popov, “Asymptotics of Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space”, Nelin. Dinam., 16:1 (2020),  195–208  mathnet  elib
2019
5. A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii, “Optimal exponent in the Ramsey–Kass–Koopmans problem with logarithmic utility function”, Chebyshevskii Sb., 20:4 (2019),  197–207  mathnet
6. A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii, “Assessment of the necessary initial economic resource in the Ramsey–Kass–Koopmans problem”, Chebyshevskii Sb., 20:4 (2019),  188–196  mathnet
7. A. Yu. Popov, “New lower bound for the modulus of an analytic function”, Chelyab. Fiz.-Mat. Zh., 4:2 (2019),  155–164  mathnet  elib
2018
8. A. Yu. Popov, A. P. Solodov, “Estimates with Sharp Constants of the Sums of Sine Series with Monotone Coefficients of Certain Classes in Terms of the Salem Majorant”, Mat. Zametki, 104:5 (2018),  725–736  mathnet  elib; Math. Notes, 104:5 (2018), 702–711  isi  scopus
9. A. Yu. Popov, “New Two-Sided Estimates of the Gamma Function and the Number of $n$-Combinations of $2n$ Elements. Strong Enveloping by an Asymptotic Series”, Mat. Zametki, 103:5 (2018),  785–789  mathnet  elib; Math. Notes, 103:5 (2018), 852–855  isi  scopus
10. A. Yu. Popov, Yu. L. Sachkov, “Two-side bound of a root of an equation containing complete elliptic integrals”, Program Systems: Theory and Applications, 9:4 (2018),  253–264  mathnet
2017
11. A. Yu. Popov, “Two-sided estimates of gamma-function on the real semiaxis”, Chebyshevskii Sb., 18:2 (2017),  205–221  mathnet  elib
12. A. Yu. Popov, “The upper bound of the remainder of power series with positive coefficients of a special class”, Chelyab. Fiz.-Mat. Zh., 2:2 (2017),  193–198  mathnet  mathscinet  elib
13. Alexey P. Mashtakov, A. Yu. Popov, “Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space”, Regul. Chaotic Dyn., 22:8 (2017),  949–954  mathnet  isi  scopus
14. A. Yu. Popov, A. P. Solodov, “The negative parts of the sums of sine series with quasimonotonic coefficients”, Mat. Sb., 208:6 (2017),  146–169  mathnet  mathscinet  elib; Sb. Math., 208:6 (2017), 878–901  isi  scopus
2016
15. A. Yu. Popov, “Asymptotics of a section by a plane of the sub-Riemannian sphere on the Engel group near abnormal trajectory”, Program Systems: Theory and Applications, 7:4 (2016),  161–176  mathnet
2015
16. A. Yu. Popov, S. S. Pukhov, A. M. Tsirlin, “Minimization of the least upper bound of the real parts of quasipolynomial roots and the limit stability degree of linear dynamic feedback system”, Avtomat. i Telemekh., 2015, 7,  3–25  mathnet  elib; Autom. Remote Control, 76:7 (2015), 1137–1155  isi  elib  scopus
17. F. S. Myshakov, A. Yu. Popov, “A refinement of Gol'dberg's theorem on estimating the type with respect to a proximate order of an entire function of integer order”, Mat. Sb., 206:12 (2015),  119–144  mathnet  mathscinet  elib; Sb. Math., 206:12 (2015), 1771–1796  isi  scopus
2014
18. A. Yu. Popov, “Estimates of the Least Positive Root of the Sum of a Sine Series with Monotone Coefficients”, Mat. Zametki, 96:5 (2014),  747–761  mathnet  mathscinet  zmath  elib; Math. Notes, 96:5 (2014), 753–766  isi  elib  scopus
19. A. Yu. Popov, A. P. Solodov, “Exact lower estimate of the upper limit of the ratio of the sum of sine series with monotone coefficients to its majorant”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 4,  51–55  mathnet  mathscinet; Moscow University Mathematics Bulletin, 69:4 (2014), 169–173  scopus
2013
20. A. Yu. Popov, “Development of the Valiron–Levin theorem on the least possible type of entire functions with a given upper $\rho$-density of roots”, CMFD, 49 (2013),  132–164  mathnet; Journal of Mathematical Sciences, 211:4 (2015), 579–616  scopus
21. A. Yu. Popov, “The most rapid possible growth of the maximum modulus of a canonical product of noninteger order with a prescribed majorant of the counting function of zeros”, Mat. Sb., 204:5 (2013),  67–108  mathnet  mathscinet  zmath  elib; Sb. Math., 204:5 (2013), 683–725  isi  elib  scopus
22. A. Yu. Popov, S. A. Telyakovskii, “Estimate for the integral of the absolute value of a sine series with monotone coefficients”, Tr. Mat. Inst. Steklova, 280 (2013),  270–274  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 280 (2013), 263–267  isi  elib  scopus
2012
23. A. A. Ardentov, I. Yu. Beschatny, A. P. Mashtakov, A. Yu. Popov, Yu. L. Sachkov, E. F. Sachkova, “Algorithms for evaluation position and orientation of UAV”, Program Systems: Theory and Applications, 3:3 (2012),  23–39  mathnet
2011
24. A. Yu. Popov, A. M. Sedletskii, “Distribution of roots of Mittag-Leffler functions”, CMFD, 40 (2011),  3–171  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 190:2 (2013), 209–409  scopus
25. S. V. Konyagin, A. Yu. Popov, “On the reconstruction of functions by the values of the $n$th differences with step $1/n$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  178–185  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 113–120  isi  scopus
2009
26. A. Yu. Popov, “Minimum of power consumption in the problem of oscillation damping”, Avtomat. i Telemekh., 2009, 4,  172–178  mathnet  mathscinet  zmath; Autom. Remote Control, 70:4 (2009), 721–727  isi  scopus
27. A. Yu. Popov, “On the Least Type of an Entire Function of Order $\rho$ with Roots of a Given Upper $\rho$-Density Lying on One Ray”, Mat. Zametki, 85:2 (2009),  246–260  mathnet  mathscinet  zmath; Math. Notes, 85:2 (2009), 226–239  isi  scopus
28. A. S. Demidov, A. S. Kochurov, A. Yu. Popov, “To the problem of the recovery of nonlinearities in equations of mathematical physics”, Tr. Semim. im. I. G. Petrovskogo, 27 (2009),  74–123  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 163:1 (2009), 46–77  scopus
2008
29. A. Yu. Popov, “Explicit solution for the incommensurable frequency oscillation control problem under limited resource control”, Avtomat. i Telemekh., 2008, 4,  59–71  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 69:4 (2008), 597–608  isi  elib  scopus
2007
30. A. Yu. Popov, “Integral minimization of the second derivative module of the boundary control of string vibrations with the fixed end”, Avtomat. i Telemekh., 2007, 2,  127–137  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 68:2 (2007), 327–336  elib  scopus
31. A. Yu. Popov, A. P. Solodov, “Lower Bounds for Positive and Negative Parts of Measures and the Arrangement of Singularities of Their Laplace Transforms”, Mat. Zametki, 82:1 (2007),  84–98  mathnet  mathscinet  elib; Math. Notes, 82:1 (2007), 75–87  isi  scopus
2006
32. A. S. Pechentsov, A. Yu. Popov, “Asymptotic behavior of the density of the spectral measure of the Sturm–Liouville operator on the half-line with the boundary condition $y(0)=0$”, Differ. Uravn., 42:10 (2006),  1337–1348  mathnet  mathscinet; Differ. Equ., 42:10 (2006), 1404–1417
33. A. Yu. Popov, “On the number of real eigenvalues of a certain boundary-value problem for a second-order equation with fractional derivative”, Fundam. Prikl. Mat., 12:6 (2006),  137–155  mathnet  mathscinet  zmath; J. Math. Sci., 151:1 (2008), 2726–2740  scopus
2005
34. A. Yu. Popov, I. V. Tikhonov, “Exponential solubility classes in a problem for the heat equation with a non-local condition for the time averages”, Mat. Sb., 196:9 (2005),  71–102  mathnet  mathscinet  zmath  elib; Sb. Math., 196:9 (2005), 1319–1348  isi  scopus
35. A. Yu. Popov, “The least possible type under the order $\rho$ of canonical products with positive zeros of a given upper $\rho$-density”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 1,  31–36  mathnet  mathscinet  zmath
2004
36. A. S. Pechentsov, A. Yu. Popov, “Asymptotic Behavior of the Density of the Spectral Measure of the Singular Sturm–Liouville Operator”, Differ. Uravn., 40:4 (2004),  485–499  mathnet  mathscinet; Differ. Equ., 40:4 (2004), 524–541
37. A. Yu. Popov, I. V. Tikhonov, “Uniqueness Classes in a Time-Nonlocal Problem for the Heat Equation and Complex Eigenfunctions of the Laplace Operator”, Differ. Uravn., 40:3 (2004),  396–405  mathnet  mathscinet; Differ. Equ., 40:3 (2004), 428–437
38. A. Yu. Popov, “On the completeness of sparse subsequences of systems of functions of the form $f^{(n)}(\lambda_nz)$”, Izv. RAN. Ser. Mat., 68:5 (2004),  189–212  mathnet  mathscinet  zmath  elib; Izv. Math., 68:5 (2004), 1025–1049  isi  scopus
39. A. S. Pechentsov, A. Yu. Popov, “Asymptotic Behavior of the Spectral Measure of a Singular Sturm–Liouville Operator”, Mat. Zametki, 75:3 (2004),  455–458  mathnet  mathscinet  zmath; Math. Notes, 75:3 (2004), 420–425  isi
2003
40. A. Yu. Popov, “Estimates of the Sums of Sine Series with Monotone Coefficients of Certain Classes”, Mat. Zametki, 74:6 (2003),  877–888  mathnet  mathscinet  zmath; Math. Notes, 74:6 (2003), 829–840  isi
2002
41. A. Yu. Popov, “The Spectral Values of a Boundary Value Problem and the Zeros of Mittag-Leffer Functions”, Differ. Uravn., 38:5 (2002),  611–621  mathnet  mathscinet; Differ. Equ., 38:5 (2002), 642–653
42. V. A. Sadovnichii, V. V. Dubrovskii, E. M. Maleko, A. Yu. Popov, “Correctness of Dorodnitsyn's Method for Approximate Calculation of Eigenvalues in a Class of Boundary Value Problems”, Differ. Uravn., 38:4 (2002),  471–476  mathnet  mathscinet; Differ. Equ., 38:4 (2002), 490–495
43. A. Yu. Popov, Yu. S. Chainikov, “Analogues of Tauberian theorems for the Laplace transform”, Izv. RAN. Ser. Mat., 66:6 (2002),  137–158  mathnet  mathscinet  zmath; Izv. Math., 66:6 (2002), 1219–1242
44. A. Yu. Popov, “Bounds for convergence and uniqueness in Abel–Goncharov interpolation problems”, Mat. Sb., 193:2 (2002),  97–128  mathnet  mathscinet  zmath  elib; Sb. Math., 193:2 (2002), 247–277  isi  scopus
2001
45. A. Yu. Popov, “On the Ostrovskii–Peresyolkova conjecture about zeros of the Mittag-Leffler functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:1 (2001),  160–174  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S167–S182
2000
46. A. S. Pechentsov, A. Yu. Popov, “Asymptotic behavior of the spectral measure of the operator family $-y"-\varepsilon xy$”, Differ. Uravn., 36:3 (2000),  336–344  mathnet  mathscinet; Differ. Equ., 36:3 (2000), 377–387
47. A. Yu. Popov, S. A. Telyakovskii, “On estimates for partial sums of Fourier series of functions of bounded variation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 1,  51–55  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:1 (2000), 50–54
1999
48. V. A. Sadovnichii, A. Yu. Popov, “An estimate for the best approximation of solutions of the Sturm–Liouville equation with an analytic potential by partial sums of asymptotic series”, Differ. Uravn., 35:4 (1999),  498–506  mathnet  mathscinet; Differ. Equ., 35:4 (1999), 498–506
49. V. A. Sadovnichii, A. Yu. Popov, “Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation wtih an analytic potential. II”, Differ. Uravn., 35:3 (1999),  403–410  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 406–413
50. V. A. Sadovnichy, A. Yu. Popov, “Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation with an analytic potential. I”, Differ. Uravn., 35:2 (1999),  280–284  mathnet  mathscinet; Differ. Equ., 35:2 (1999), 284–288
51. A. Yu. Popov, “On inversion of the generalized Borel transform”, Fundam. Prikl. Mat., 5:3 (1999),  817–841  mathnet  mathscinet  zmath
52. A. Yu. Popov, “Extremal problems in the theory of analytic continuation”, Mat. Sb., 190:5 (1999),  113–138  mathnet  mathscinet  zmath; Sb. Math., 190:5 (1999), 737–761  isi  scopus
1998
53. V. A. Sadovnichii, A. Yu. Popov, “On the completeness of systems of Gauss hypergeometric functions”, Differ. Uravn., 34:5 (1998),  595–608  mathnet  mathscinet; Differ. Equ., 34:5 (1998), 596–609
54. A. S. Pechentsov, A. Yu. Popov, “Asymptotic behavior of spectral functions of the differential operators $-y"-\varepsilon x^2y$”, Mat. Zametki, 63:2 (1998),  302–306  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 264–268  isi
1997
55. A. Yu. Popov, “The works of S. B. Stechkin on number theory”, Fundam. Prikl. Mat., 3:4 (1997),  1029–1042  mathnet  mathscinet  zmath
56. A. S. Pechentsov, A. Yu. Popov, “Asymptotic behavior of the spectral function of an operator family”, Mat. Zametki, 61:5 (1997),  793–796  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 664–668  isi
1996
57. N. N. Andreev, S. V. Konyagin, A. Yu. Popov, “Extremum problems for functions with small support”, Mat. Zametki, 60:3 (1996),  323–332  mathnet  mathscinet  zmath; Math. Notes, 60:3 (1996), 241–247  isi
58. A. Yu. Popov, “The moments problem for rapidly decreasing functions”, Mat. Zametki, 60:1 (1996),  66–74  mathnet  mathscinet  zmath; Math. Notes, 60:1 (1996), 49–55  isi
59. S. B. Stechkin, A. Yu. Popov, “The asymptotic distribution of prime numbers on the average”, Uspekhi Mat. Nauk, 51:6(312) (1996),  21–88  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1025–1092  isi  scopus
1995
60. S. V. Konyagin, A. Yu. Popov, “Rate of divergence of some integrals”, Mat. Zametki, 58:2 (1995),  243–255  mathnet  mathscinet  zmath; Math. Notes, 58:2 (1995), 841–849  isi
1991
61. A. Yu. Popov, “Congruence functions”, Mat. Zametki, 49:5 (1991),  97–103  mathnet  mathscinet  zmath; Math. Notes, 49:5 (1991), 509–513  isi
1990
62. A. Yu. Popov, “Approximations of the values of some infinite products”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 6,  3–6  mathnet  mathscinet  zmath
1989
63. A. Yu. Popov, “Functions integral at points of a geometric progression”, Mat. Zametki, 46:3 (1989),  68–73  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 723–726  isi

2000
64. N. N. Andreev, S. V. Konyagin, A. Yu. Popov, “Letter to the editor: Extremum problems for functions with small support”, Mat. Zametki, 68:3 (2000),  479  mathnet  mathscinet  zmath; Math. Notes, 68:3 (2000), 415  isi
1996
65. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Uspekhi Mat. Nauk, 51:6(312) (1996),  3–10  mathnet  mathscinet; Russian Math. Surveys, 51:6 (1996), 1007–1014  isi

Presentations in Math-Net.Ru
1. О положительности средних рядов по синусам с монотонными коэффициентами
E. D. Alferova, A. Yu. Popov
Seminar on Approximation Theory
March 5, 2020 10:30
2. Оценка равномерной нормы суммы ряда по синусам с монотонными коэффициентами через согласованную норму последовательности коэффициентов
E. D. Alferova, A. Yu. Popov

November 19, 2019 17:30
3. Двусторонние оценки чебышёвской нормы суммы ряда по синусам с монотонными коэффициентами $b_k$ через точную верхнюю грань последовательности $k b_k$.
A. Yu. Popov,
Seminar on Approximation Theory
September 19, 2019 10:30
4. Двусторонняя оценка производной суммы ряда по синусам с выпуклой последовательностью коэффициентов
A. Yu. Popov
Seminar on Approximation Theory
March 21, 2019 10:30
5. Оценка снизу минимума модуля аналитической функции
A. Yu. Popov

December 11, 2018 17:30
6. Оценка снизу модуля аналитической функции
A. Yu. Popov
Seminar on Approximation Theory
November 1, 2018 10:30
7. Оценки снизу минимума модуля аналитической функции
A. Yu. Popov
Seminar on Approximation Theory
April 12, 2018 10:30
8. Уточненные двусторонние оценки центрального биномиального коэффициента
A. Yu. Popov

April 3, 2018 17:55
9. Оценки снизу минимума модуля аналитической функции
A. Yu. Popov
Seminar on Approximation Theory
December 14, 2017 10:30
10. Estimates of the minimum of absolute value of an analytic function in terms of the maximum of absolute value on a greater circle
A. Yu. Popov
Seminar on Complex Analysis (Gonchar Seminar)
November 13, 2017 17:00
11. Задачи, связанные с оценкой снизу минимума модуля аналитической функции на окружности
A. Yu. Popov

October 24, 2017 17:55
12. Оценки с точными константами сумм рядов по синусам с монотонными коэффициентами некоторых классов через мажоранты Салема
A. Yu. Popov, A. P. Solodov
Seminar on Approximation Theory
October 19, 2017 10:30
13. Двусторонние оценки Г-функции и связанных с ней величин
A. Yu. Popov
Seminar on Approximation Theory
March 2, 2017 10:30
14. О положительности средних значений рядов Фурье по синусам с монотонными коэффициентами (часть 2)
A. Yu. Popov

November 22, 2016 17:30
15. Положительность средних значений суммы ряда по синусам с монотонными коэффициентами
A. Yu. Popov
Seminar on Approximation Theory
November 17, 2016 10:30
16. О положительности средних значений рядов Фурье по синусам с монотонными коэффициентами
A. Yu. Popov

November 8, 2016 17:30
17. О некоторых задачах из теории целых функций
A. Yu. Popov

December 1, 2015 17:30
18. Об отрицательной части суммы ряда по синусам с квазимонотонными коэффициентами
A. Yu. Popov, A. P. Solodov
Seminar on Approximation Theory
October 15, 2015 10:30
19. Уточненные оценки гамма-функции на вещественной полуоси
A. Yu. Popov

April 21, 2015 17:30
20. Неравенства для $\Gamma$-функции на действительной оси
A. Yu. Popov
Seminar on Approximation Theory
March 19, 2015 10:30
21. Уточненные оценки натуральных факториалов на основе формулы Стирлинга
A. Yu. Popov

December 9, 2014 17:30
22. Точная оценка снизу верхнего предела отношения суммы ряда по синусам с монотонными коэффициентами к её мажоранте
A. Yu. Popov, A. P. Solodov
Seminar on Approximation Theory
October 17, 2013 10:30
23. Восстановление функции по значениям $n$-х разностей с шагом $1/n$ в точке $0$
S. V. Konyagin, A. Yu. Popov
Seminar on Approximation Theory
February 21, 2013 10:30
24. О гладкости сумм тригонометрических рядов с монотонными коэффициентами
A. Yu. Popov
Seminar on Approximation Theory
December 6, 2012 10:30
25. О нулях суммы рядов по синусам с монотонными коэффициентами
A. Yu. Popov
Seminar on Approximation Theory
October 11, 2012 10:30
26. On the Valiron's–Golʹdberg's theorem
A. Yu. Popov
Seminar on Complex Analysis (Gonchar Seminar)
October 1, 2012 18:00
27. О рядах по синусам с монотонными коэффициентами
A. Yu. Popov, S. A. Telyakovskii
Seminar on Approximation Theory
December 1, 2011 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021